Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Approximation schemes for path integration on Riemannian manifolds

dc.contributor.authorSampedro Pascual, Juan Carlos
dc.date.accessioned2023-06-22T10:44:06Z
dc.date.available2023-06-22T10:44:06Z
dc.date.issued2022-03-21
dc.descriptionCRUE-CSIC (Acuerdos Transformativos 2022)
dc.description.abstractIn this paper, we prove a finite dimensional approximation scheme for the Wiener measure on closed Riemannian manifolds, establishing a generalization for L1-functionals, of the approach followed by Andersson and Driver on [1]. We follow a new approach motived by the categorical concept of colimit.
dc.description.departmentDepto. de Análisis Matemático y Matemática Aplicada
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.sponsorshipMinisterio de Ciencia e Innovación (MICINN)
dc.description.sponsorshipGobierno vasco
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/72540
dc.identifier.doi10.1016/j.jmaa.2022.126176
dc.identifier.issn0022-247X
dc.identifier.officialurlhttps://doi.org/10.1016/j.jmaa.2022.126176
dc.identifier.urihttps://hdl.handle.net/20.500.14352/71541
dc.issue.number2
dc.journal.titleJournal of Mathematical Analysis and Applications
dc.language.isoeng
dc.page.initial126176
dc.publisherElsevier
dc.relation.projectIDPGC2018-097104-B-I00
dc.relation.projectIDPRE2019_1_0220
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 España
dc.rights.accessRightsopen access
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subject.cdu51
dc.subject.keywordColimit
dc.subject.keywordFinite dimensional approximations
dc.subject.keywordRiemannian manifolds
dc.subject.keywordStratonovich stochastic integral
dc.subject.keywordWiener measure
dc.subject.ucmAnálisis numérico
dc.subject.ucmProcesos estocásticos
dc.subject.ucmTopología
dc.subject.unesco1206 Análisis Numérico
dc.subject.unesco1208.08 Procesos Estocásticos
dc.subject.unesco1210 Topología
dc.titleApproximation schemes for path integration on Riemannian manifolds
dc.typejournal article
dc.volume.number512
dcterms.references1] L. Andersson, B.K. Driver, Finite dimensional approximations to Wiener measure and path integral formulas on manifolds, J. Funct. Anal. 165 (2) (1999) 430–498. [2] C. Bär, Renormalized integrals and a path integral formula for the heat kernel on a manifold, in: Analysis, Geometry and Quantum Field Theory, in: Contemp. Math., vol. 584, Amer. Math. Soc., Providence, RI, 2012, pp. 179–197. [3] C. Bär, F. Pfäffle, Path integrals on manifolds by finite dimensional approximation, J. Reine Angew. Math. 625 (2008) 29–57. [4] C. Bär, F. Pfäffle, Wiener measures on Riemannian manifolds and the Feynman-Kac formula, Mat. Contemp. 40 (2011) 37–90. [5] J.M.F. Castillo, The Hitchhiker guide to categorical Banach space theory. Part I, Extr. Math. 25 (2) (2010) 103–149. [6] D.L. Cohn, Measure Theory, Springer, New York, 2013. [7] P.J. Daniell, A general form of integral, Ann. Math. (2) 19 (4) (June 1918) 279–294. [8] P.J. Daniell, Integrals in an infinite number of dimensions, Ann. Math. (2) 20 (4) (July 1919) 281–288. [9] P.J. Daniell, Functions of limited variation in an infinite number of dimension, Ann. Math. (2) 21 (1) (September 1919) 30–38. [10] R. Feynman, Space-time approach to non-relativistic quantum mechanics, Rev. Mod. Phys. 20 (2) (April 1948) 367–387. [11] R. Feynman, A.R. Hibbs, Quantum Mechanics and Path Integrals, McGraw-Hill, 1965. [12] G.B. Folland, Real Analysis, Modern Techniques and Their Applications, second edition, John Wiley & Sons, Inc., 1999. [13] A. Grigor’yan, Heat Kernel and Analysis on Manifolds, Studies in Advanced Mathematics, vol. 47, American Mathematical Society, 2009. [14] E.P. Hsu, Stochastic Analysis on Manifolds, Graduate Studies in Mathematics, vol. 38, 2002. [15] B. Jessen, The theory of integration in a space of infinite number of dimensions, Acta Math. 63 (December 1934) 249–323. [16] A.P.C. Lim, Path integrals on a compact manifold with non-negative curvature, Rev. Math. Phys. 19 (09) (2007) 967–1044. [17] M. Ludewig, Path integrals on manifolds with boundary, Commun. Math. Phys. 354 (2) (2016) 621–640. [18] M. Ludewig, Heat kernel asymptotics, path integrals and infinite-dimensional determinants, J. Geom. Phys. 131 (2018) 66–88. [19] M. Ludewig, Strong short-time asymptotics and convolution approximation of the heat kernel, Ann. Glob. Anal. Geom. 55 (2) (2019) 371–394. [20] R. Peled, Notes on sigma algebras for Brownian motion course, Lecture Notes, http://www.math.tau.ac.il/~peledron/ Teaching/Brownian_motion/Sigma_algebra_notes.pdf. [21] P.E. Protter, Stochastic Integration and Differential Equations, 2nd edition, Springer-Verlag, 2004. [22] E. Riehl, Category Theory in Context, Dover Publications, 2016. [23] J.C. Sampedro, On the space of infinite dimensional integrable functions, J. Math. Anal. Appl. 488 (1) (2020). [24] N.E. Wegge-Olsen, K-Theory and C*-Algebras, A Friendly Approach, Oxford University Press, 1993. [25] N. Wiener, The mean of a functional of arbitrary elements, in: Annals of Mathematics, in: Second Series, vol. 22, 1920, pp. 66–72. [26] N. Wiener, The average value of an analytic functional, Proc. Natl. Acad. Sci. USA 7 (1921) 253–260. [27] N. Wiener, The average of an analytic functional and the Brownian movement, Proc. Natl. Acad. Sci. USA 7 (1921) 294–298. [28] N. Wiener, Differential space, J. Math. Phys. 2 (1923) 131–174. [29] N. Wiener, The average value of a functional, Proc. Lond. Math. Soc. (2) 22 (1924) 454–467. [30] N. Wiener, Generalized harmonic analysis, Acta Math. 55 (1930) 117–258. [31] Y. Yamasaki, Measures on Infinite-Dimensional Spaces, World Scientific Publishing Co., Singapore, 1985.
dspace.entity.typePublication
relation.isAuthorOfPublication5110d385-d47f-4760-a4df-4efc25bdf631
relation.isAuthorOfPublication.latestForDiscovery5110d385-d47f-4760-a4df-4efc25bdf631

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
1-s2.0-S0022247X22001901-main.pdf
Size:
449.03 KB
Format:
Adobe Portable Document Format

Collections